# SDR DALA2024020201482

- Difficulty date: February 1, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N417DX
- Make and model: Airbus A330-941
- Aircraft serial: 2000
- Aircraft time: 9,168 hours, 1,061 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: UNKNOWN
- Condition: Leaking
- Location: Scavenge System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SHIP 3417 -DIV- AIRCRAFT DIVERTED TO ANC DUE TO LEFT ENGINE LOW OIL QUANTITY MESSAGE WITH PRESSURE DEGRADING. CORRECTIVE ACTION: REPLACED PACKING SEAL ON SCAVENGE OIL FILTER HOUSING. (LP 5754506)
